Elemente der Mathematik


Previous issue  | Next issue  | Most recent Issue | All Issues | EM summary

Volume 60, Issue 4, 2005

Affine regular polygons
Sándor Szabó
pp. 137–147
About this article | Full-Text PDF (157 KB)

Note on the diophantine equation 1 + 2p + (2p)2 + · · · + (2p)n = yp
Tom Müller
pp. 148–149
About this article | Full-Text PDF (144 KB)

Einige Anmerkungen zum Fortsetzungssatz von Tietze
Raymond Mortini
pp. 150–153
About this article | Full-Text PDF (123 KB)

Ein Beitrag zu den Diophantischen Approximationen reeller Zahlen
Robert Baggenstos
pp. 154–170
About this article | Full-Text PDF (232 KB)

Ky Fan's inequality with binomial expansion
Jamal Rooin
pp. 171–173
About this article | Full-Text PDF (115 KB)

Aufgaben
pp. 174–179
About this article | Full-Text PDF (131 KB)

Rezensionen
pp. 180
About this article | Full-Text PDF (71 KB)